A distance between distributions, connected with their values on convex sets
Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 787-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_4_a12,
author = {S. M. Sadikova},
title = {A distance between distributions, connected with their values on convex sets},
journal = {Doklady Akademii Nauk},
pages = {787--789},
year = {1967},
volume = {176},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a12/}
}
S. M. Sadikova. A distance between distributions, connected with their values on convex sets. Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 787-789. http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a12/